Katedra Geometrii Algebraicznej i Teorii Liczb - lista publikacji
Nadjednostka:
1-31 z 31.
2024
31.
Gessica Alecci, Piotr Miska, Nadir Murru, Giuliano Romeo
30.
Lorenzo Guerrieri, Kenneth Alan Loper, Greg Oman
29.
Marcin Lara, Vasudevan Srinivas, Jakob Stix
Fundamental groups of proper varieties are finitely presented, Comptes Rendus Mathematique vol. 362 (2024), 51-54
28.
Marcin Lara
Fundamental exact sequence for the pro-étale fundamental group, Algebra & Number Theory vol. 18 (2024), 631-683
27.
Marian Aprodu, Gavril Farkas, Claudiu Raicu, Jerzy Weyman
Koszul modules with vanishing resonance in algebraic geometry, Selecta Mathematica-New Series vol. 30 (24) (2024), 33
26.
Gesmundo F. , Huang H. , Schenck H., Jerzy Weyman
25.
Pedro Macias Marques, Oana Veliche, Jerzy Weyman
Artinian Gorenstein algebras of embedding dimension four and socle degree three, Journal of Algebra vol. 638 (2024), 788-839
24.
Tomasz Wawak, Simone Billi
23.
22.
Koszul modules of Kac-Moody Lie algebras, Journal of Pure and Applied Algebra vol. 228 (7) (2024), 107629
21.
On Waring numbers of henselian rings, Mathematika vol. 70 (4) (2024), pp. 28, article no. e12276
20.
19.
On monochromatic arithmetic progressions in binary words associated with pattern sequences, Theoretical Computer Science vol. 1018 (2024), Article 114815
18.
Halszka Tutaj-Gasińska, Grzegorz Malara
17.
Luis Renato Goncalves Dias, Michał Farnik, Zbigniew Jelonek
Generic Symmetry Defect Set of an Algebraic Curve, Proceedings of the American Mathematical Society vol. 152 (2024), 2739-2749
16.
Halszka Tutaj-Gasińska, Tomasz Szemberg, Lukas Kuehne
Line arrangements with many triple points, Rendiconti del Circolo Matematico di Palermo vol. 73 (2024), 2501–2512
15.
Hyperelliptic genus 3 curves with involutions and a Prym map, Mathematische Nachrichten vol. 297 (2024), 3080–3094
14.
13.
12.
11.
Grzegorz Kapustka, Michał Kapustka, Kristian Ranestad, Hal Schenck, Mike Stillman, Beihui Yuan
Quaternary Quartic forms and Gorenstein rings, Memoirs of the American Mathematical Society vol. accepted (2024),
10.
Krystian Gajdzica, Bernhard Heim, Markus Neuhauser
Polynomization of the Bessenrodt–Ono Type Inequalities for A-Partition Functions, Annals of Combinatorics vol. 28 (2024), 1323–1345
9.
Lorenzo Guerrieri, Kenneth Alan Loper
8.
Construction of diagonal quintic threefolds with infinitely many rational points, Mathematics of Computation vol. 93 (349) (2024), 2502-2511
7.
Paweł Borówka, Robert Auffarth
6.
Zeta function of some Kummer Calabi-Yau threefolds, Manuscripta Mathematica vol. 174 (2024), 703-730
5.
Marcin Dumnicki, Tomasz Szemberg, Justyna Szpond
Waldschmidt constants in projective spaces, Journal of Algebra vol. 639 (2024), 1-22
4.
$\ell$-away ACM bundles on Fano Surfaces, Bolletino dell Unione Matematica Italiana vol. 17 (2024), 75–100
3.
On the Diophantine equation \sigma_{2}(X)=\sigma_{n}(X), International Journal of Number Theory vol. 20 (5) (2024), 1287-1306
2.
Geometric progressions in the sets of values of rational functions, Indagationes Mathematicae vol. 35 (4) (2024), 622-637
1.
Grzegorz Kapustka, Chiara Camere, Michał Kapustka, Alice Garbagnati
Projective orbifolds of Nikulin type, Algebra & Number Theory vol. 18-1 (2024), 165--208